# SDR MALA050374

- Difficulty date: April 21, 2005
- Submitted: April 22, 2005
- Operation: Air carrier
- Aircraft: N518XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2337
- Aircraft time: 13,596 hours, 13,306 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW RETURNED TO MSP AFTER DEPARTURE DUE TO NOSE WHEEL POSITION INDICATION NOT CENTERED.  NO FURTHER INFORMATION AT THIS TIME.
